# SDR HEEA080130

- Difficulty date: June 26, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N3893N
- Make and model: Bell 412
- Aircraft serial: 33010
- Aircraft time: 19,635 hours
- System (JASC): 7120 · Engine Mount Section
- Part: Tube
- Part number: 212061117001
- Condition: Worn
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE MOUNT TUBE HAS WORN BEARING. SCRAPPED.
